# SDR SROM2011001

- Difficulty date: July 19, 2011
- Submitted: July 19, 2011
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 41,369 hours, 38,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Part time: 41,369 hours, 38,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AFT LAVATORY FORWARD PARTITION WALL FLOOR HAT-SECTION AT BS 990 LBL 17-30 AROUND TWO CLIPNUT HOLES (AFT SIDE) AND CORROSION ON FORWARD SIDE OF HAT-SECTION AT BS 990 LBL 50-60.  REPAIRED BY FABRICATION AND REPLACEMENT IN ACCORDANCE WITH BOEING 737-200 STRUCTURAL REPAIR MANUAL (SRM) REV 103, DATED MAR 10, 2011, SECTION 51-30-2 AND BOEING DRAWING NR 65-67311.  REFERENCE KELOWNA FLIGHTCRAFT NON-ROUTINE WORK ORDER NR 1014092, DATED 24 JUNE 2011.
